Scleritis--Dave D, got a couple questions for you!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 3/29/2008 7:15 PM (GMT -7)   
Hi Dave, (or anyone else who may have had this happen)
 
I noticed you recently replied to a post and I just wanted to see if you wouldn't mind telling me about your experiences with Scleritis.  My Opthamologist diagnosed me with it about a month ago and he thinks it may have been Scleritis all along (they thought it was Episcleritis at first).
 
I have noticed that where I had the "Episcleritis" my eyes have taken on a blueish tint in that area, and I have read that if the Sclera thins, it can do that.  Do you have anything like this? 
 
Also I am prednisone and I am starting to taper off.  I am concerned the inflammation will end up returning.  Have you been on prednisone for long periods to control the Scleritis?
 
Thanks a bunch, Dave and/or anyone else that responds!  :-)

Post Edited (indigosunrise) : 4/1/2008 3:25:35 PM (GMT-6)


indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 4/11/2008 11:34 PM (GMT -7)   
Just thought I would see if getting this to the top of the list might catch Dave's attention.

indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 4/13/2008 1:39 PM (GMT -7)   
Thanks a bunch Ingrid!  :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, February 24, 2017 1:27 AM (GMT -7)
There are a total of 2,764,688 posts in 304,085 threads.
View Active Threads


Who's Online
This forum has 150780 registered members. Please welcome our newest member, MaryDavis.
204 Guest(s), 3 Registered Member(s) are currently online.  Details
sonvolt, celebrate life, Kristvet86


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer